# SDR CA051006009

- Difficulty date: September 14, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadac
- Condition: Malfunctioned
- Location: Engine
- Component: Engine, Pwc, PW150A
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKE-OFF THE ENGINE (FADEC FAIL) WARNING ANNUNCIATED.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  INSPECTION REVEALED FAULT CODES ON BOTH FADEC CHANNELS.  THE FADEC, FUEL CONTROL UNIT AND BLEED VALVES WERE SUBSEQUENTLY REMOVED FOR INVESTIGATION.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE, ONCE ESTABLISHED.
